このエントリーをはてなブックマークに追加
ID 54720
フルテキストURL
著者
Le Van An Department of Natural Education, Ha Tinh University
Nguyen Thi Hai Anh Department of Natural Education, Ha Tinh University
Ngo Sy Tung Department of Mathematics, Vinh University
抄録
In this paper, we give some results on (1 − C2)−modules and 1−continuous modules.
キーワード
injective module
continuous module
uniform module
UC module
distributive module
発行日
2017-01
出版物タイトル
Mathematical Journal of Okayama University
59巻
1号
出版者
Department of Mathematics, Faculty of Science, Okayama University
開始ページ
141
終了ページ
147
ISSN
0030-1566
NCID
AA00723502
資料タイプ
学術雑誌論文
オフィシャル URL
http://www.math.okayama-u.ac.jp/mjou/
言語
English
著作権者
Copyright©2017 by the Editorial Board of Mathematical Journal of Okayama University
論文のバージョン
publisher
査読
有り
Submission Path
mjou/vol59/iss1/11